Posted by: okay | 2008/08/20


Two months ago I started experiencing bleeding during sex. I first thought that my periods were irregular and used oral contraceptives to regularise my cycle. After 3 - 4 weeks of taking pills the bleeding started again. Does anyone knows what could be causing this bleeding?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a problem with the cervix. See your doctor straight away.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: mickey | 2008/08/25


I have the same problem, U need to get checked out by a Gynae. The doc also at first told me that my cervix was too soft.
Been for a a hysterescopy doc discovered that i had polyps, it went away &  this year came back, i went back to Gynae &  had laparoscopy done &  discovered i had endometriosis. I went for 3 DNC from Last year August &  my problem has come back. They say that its a hormonal imbalance.

Reply to mickey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.